Translator Disclaimer
Feb 2017 Finding symmetry identities for the 2-variable Apostol type polynomials
Subuhi Khan, Mumtaz Riyasat, Ghazala Yasmin
Author Affiliations +
Tbilisi Math. J. 10(2): 65-81 (Feb 2017). DOI: 10.1515/tmj-2017-0026

Abstract

The main aim of this article is to established certain symmetry identities for the 2-variable Apostol type polynomials. The symmetry identities for some special polynomials related to the 2-variable Apostol type polynomials are deduced as special cases. Certain interesting examples are considered to establish the symmetry identities for the 2-variable Gould-Hopper-Apostol type, 2-variable generalized Laguerre-Apostol type and 2-variable truncated exponential-Apostol type polynomials. The special cases of the symmetry identities associated with these polynomials are also given.

Citation

Download Citation

Subuhi Khan. Mumtaz Riyasat. Ghazala Yasmin. "Finding symmetry identities for the 2-variable Apostol type polynomials." Tbilisi Math. J. 10 (2) 65 - 81, Feb 2017. https://doi.org/10.1515/tmj-2017-0026

Information

Received: 14 May 2016; Accepted: 20 December 2016; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1362.33013
MathSciNet: MR3630174
Digital Object Identifier: 10.1515/tmj-2017-0026

Subjects:
Primary: 33C45
Secondary: 33E99

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top